• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2023, Volume: 16, Issue: 46, Pages: 4309-4327

Original Article

The Modular Chromatic Number of The Corona Product of a Generalized Jahangir Graph

Received Date:17 October 2022, Accepted Date:13 October 2023, Published Date:13 December 2023


Objectives: The objective of this study is to investigate modular coloring for product graphs such as the corona product of the family of Jahangir graphs. This paper minimizes the number of colors assigned to the vertex of the graph to achieve the modular chromatic number of . Methods: The modular k-coloring of a graph is an injective map , where the color sum is different for adjacent vertices of ; that is, , for . The modular chromatic number of G is the minimum for which has a modular -coloring. Findings: In this paper, we verified the minimum k for which the corona product of a generalized Jahangir graph admits modular k-coloring and determined the modular chromatic number of for all integers . Novelty: This paper presents the modular chromatic number of , and we obtain a new relation, .

Keywords:  Modular k­Coloring, Modular Chromatic Number, Vertex Color Sum, Corona Product, Generalized Jahangir Graph


  1. Okamoto F, Salehi E, Zhang P. A Checkerboard Problem and Modular Colorings of Graph. Bulletin of the Institute of Combinatorics and its Applications. 2010;58:29–47. Available from: https://www.salehi.faculty.unlv.edu/MC1.pdf
  2. Okamoto F, Salehi E, Zhang P. A Solution to Checkerboard Problem. Journal of Computational and Applied Mathematics. 2010;5:447–458. Available from: https://salehi.faculty.unlv.edu/MC4.pdf
  3. Paramaguru N. Modular Colorings of Corona Product of C_m with C_n, . Advances in Mathematics: Scientific Journal . 2020;9:1857–8365. Available from: https://doi.org/10.37418/amsj.9.10
  4. Paramaguru N. Modular Colorings of Corona Product of P_m with C_n. Advances in Mathematics: Scientific Journal . 2020;9(11):9819–9823. Available from: https://doi.org/10.37418/amsj.9.11.92
  5. Sumathi P, Tamilselvi S. Modular chromatic number of certain cyclic graphs. Journal of algebraic statistics. 2022;13(3):4459–4466. Available from: https://publishoa.com/index.php/journal/article/view/1263
  6. Sumathi P, Tamilselvi S. Modular coloring on inflated graphs. Industrial engineering journal. 2023;52(2).


© 2023 Sumathi & Tamilselvi. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Published By Indian Society for Education and Environment (iSee)


Subscribe now for latest articles and news.